MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Clik? X; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Clik? X; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-4318
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Fall (1848); Muscle Weakness/Atrophy (1967); Pain (1994); Seroma (2069); Discomfort (2330); Numbness (2415)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient experienced discomfort at the implant site, described as sharp and aching pain occurring daily along with generalized weakness in the legs.The patient also reported being unable to wear a belt because it contacted the painful area.The patient continued taking pregabalin, which was reported to be helpful.Imaging confirmed that the leads had migrated causing discomfort near the anchor site.The patient underwent a lead replacement procedure.The patient was reported to be doing well postoperatively.The facility kept the explanted product.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model number/catalog number: sc-2318-50 serial number: (b)(6) batch/lot number: 5005669 model/catalog description: infinion pro lead kit, 16 contact, 50cm unique identifier (udi) #: (b)(4) model number/catalog number: sc-2318-50 serial number: (b)(6) batch/lot number: 5005790 model/catalog description: infinion pro lead kit, 16 contact, 50cm unique identifier (udi) #: (b)(4).

Brand Name
Clik? X
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50786561
Report Number3006630150-2026-06800
Device Sequence Number18543677
Product Code LGW
UDI-Device Identifier08714729905318
UDI-Public(01)08714729905318(17)270509(10)36390236
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-4318
Device Catalogue NumberSC-4318
Device Lot Number36390236
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/16/2026
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexUnknown